# SDR CA060109001

- Difficulty date: January 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: D2121
- Part serial: 5251
- Condition: Leaking
- Location: Hydraulic
- Part time: 92 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, NOTICEABLE AMOUNT OF HYDRAULIC FLUID LEAKING FROM SERVO.  GROUND RUN DETERMINED PILOT VALVE SOURCE OF LEAK.  AFT SERVO REMOVED AND RETURNED TO ROBINSON HELICOPTERS FOR WARRANTY REPAIRS.
